On March 11 my period started and was normal as usual and ended about the 13th. On this past Friday, mid-afternoon I developed a low grade fever (100 degrees) and had the worst stomach/lower abdomen cramping I have ever experienced. It lasted the remainder of the night- I mostly slept- and I had chills until my fever broke at about 11 pm. Saturday I was feeling better but was pretty fatigued and my stomach was still worn out. This morning was the same story- only last night right before going to bed, my period started again. Today it hasn't stopped. It doesn't seem to be normal in the sense that it seems to be old blood (dark red), brown, and not near as heavy, but I can't understand what's going on. I have a boyfriend and we have sex regularly, but I started Yasmin early February. Any ideas on what is going on?
It could be from the birth control. Lots of women go through changes with their periods when on it. The chills and fever could be just a flu or virus and has nothing to do with what you're experiencing from your periods. And remember that bc is never 100% effective. SO you may wanna go see your Dr! Good Luck and god bless!
Your best bet is to check in with your doctor. You might have
some kind of infection or worse be suffering a miscarriage
from a chemical pregnancy. It seems logical that the flu
could or would effect B/C pills. In fact, it lessens the
strength of the Pill so you might have to use some back-up
method of contraception until you talk to your doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.